Combinatorial Models for Perfect Secret Sharing Schemes. / Martin, Keith M.; Jackson, W.-A.

In: Journal of Combinatorial Mathematics and Combinatorial Computing, Vol. 28, 1998, p. 249-265.

Research output: Contribution to journalArticle

Published

Standard

Combinatorial Models for Perfect Secret Sharing Schemes. / Martin, Keith M.; Jackson, W.-A.

In: Journal of Combinatorial Mathematics and Combinatorial Computing, Vol. 28, 1998, p. 249-265.

Research output: Contribution to journalArticle

Harvard

Martin, KM & Jackson, W-A 1998, 'Combinatorial Models for Perfect Secret Sharing Schemes', Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 28, pp. 249-265.

APA

Martin, K. M., & Jackson, W-A. (1998). Combinatorial Models for Perfect Secret Sharing Schemes. Journal of Combinatorial Mathematics and Combinatorial Computing, 28, 249-265.

Vancouver

Martin KM, Jackson W-A. Combinatorial Models for Perfect Secret Sharing Schemes. Journal of Combinatorial Mathematics and Combinatorial Computing. 1998;28:249-265.

Author

Martin, Keith M. ; Jackson, W.-A. / Combinatorial Models for Perfect Secret Sharing Schemes. In: Journal of Combinatorial Mathematics and Combinatorial Computing. 1998 ; Vol. 28. pp. 249-265.

BibTeX

@article{8a120ded1b1b44379b6ca45905b095c3,
title = "Combinatorial Models for Perfect Secret Sharing Schemes",
author = "Martin, {Keith M.} and W.-A. Jackson",
year = "1998",
language = "English",
volume = "28",
pages = "249--265",
journal = "Journal of Combinatorial Mathematics and Combinatorial Computing",
issn = "0835-3026",
publisher = "Charles Babbage Research Centre",

}

RIS

TY - JOUR

T1 - Combinatorial Models for Perfect Secret Sharing Schemes

AU - Martin, Keith M.

AU - Jackson, W.-A.

PY - 1998

Y1 - 1998

M3 - Article

VL - 28

SP - 249

EP - 265

JO - Journal of Combinatorial Mathematics and Combinatorial Computing

JF - Journal of Combinatorial Mathematics and Combinatorial Computing

SN - 0835-3026

ER -